Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Shampoo for hair fall, directions for use - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i ve hair fall prob
Doctor :   ok
Doctor :   since when?
User :   i ve seen two doctors til now.. for the past 2 yrs
Doctor :   Ok
Doctor :   do you have dandruff?
User :   til nw im nt satisfied im goin blad
Doctor :   ok
User :   they gave a shampooo im using tht for my dandruf
Doctor :   dont worry
Doctor :   we are here to help you
Doctor :   which shampoo is it?
User :   in wat way?
Doctor :   name
User :   monovate
Doctor :   ok
Doctor :   discontinue it
Doctor :   and use
Doctor :   fongitar
Doctor :   shampoo
Doctor :   twice a week for two weeks
User :   k is dat any change i shoul do in my diet?
Doctor :   then weekly for another 6 weeks
User :   r yu a dermatologist?
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor